MathSciNet Relay Station
MathSciNet bibliographic data
MR2561596 (2010j:93126) 93D15 (34D06 92B05 93B36)
Souza, F. O.; Palhares, R. M. Synchronisation of chaotic delayed artificial neural networks: an $\scr H\sb \infty$ control approach. Internat. J. Systems Sci. 40 (2009), no. 9, 937–944.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement